We prove some results about the existence of fixed points, periodic points and chaotic-like dynamics for a class of planar maps which satisfy a suitable property of “arc expansion” type. We also outline some applications to the nonlinear Hill’s equations with indefinite weight.

Papini, D., & Zanolin, F. (2002). Periodic points and chaotic-like dynamics of planar maps associated to nonlinear Hill's equations with indefinite weight. GEORGIAN MATHEMATICAL JOURNAL, 9, 339-366 [10.1515/GMJ.2002.339].

Periodic points and chaotic-like dynamics of planar maps associated to nonlinear Hill's equations with indefinite weight

PAPINI, DUCCIO;
2002

Abstract

We prove some results about the existence of fixed points, periodic points and chaotic-like dynamics for a class of planar maps which satisfy a suitable property of “arc expansion” type. We also outline some applications to the nonlinear Hill’s equations with indefinite weight.
File in questo prodotto:
File Dimensione Formato  
37911_UPLOAD.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 318.42 kB
Formato Adobe PDF
318.42 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/10743
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo